If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email email@example.com
Authors: Chawla, M.M.; Al-Zanaidi, M.A.
Source: Computers and Mathematics with Applications, Volume 42, Number 1, July 2001, pp. 157-168(12)
This article is hosted on another website.
You may be required to register, activate a subscription or purchase the article before you can obtain the full text.
Extended trapezoidal formula;
Nonlinear reaction-diffusion equations;
Two space dimensions;
Document Type: Research Article
Publication date: July 1, 2001